test side effects

  1. test side effects


    whats goin on guys ive been on my first cycle of test e for about a month and half now and i am feeling and looking great. everything is working out great couple more weeks left and i am done. but i just started noticing some red pumps in random parts of my body only around my abs biceps and sides of my body also my skin is a little itchy. i was just wondering if this was normal on a test e cycle. i also have been taking anavar with it but other then this i feel fine. is this normal?


  2. My skin gets itchy too. I also get red patches when I start working out but I would say that's from increased blood flow

  3. Yea they look like red pacthes. Ok sounds good thanks man
    •   
       


  4. Quote Originally Posted by rizzo
    whats goin on guys ive been on my first cycle of test e for about a month and half now and i am feeling and looking great. everything is working out great couple more weeks left and i am done. but i just started noticing some red pumps in random parts of my body only around my abs biceps and sides of my body also my skin is a little itchy. i was just wondering if this was normal on a test e cycle. i also have been taking anavar with it but other then this i feel fine. is this normal?
    What kind of syringes are you using?

  5. turkey baister

  6. Whats syringes have to do with it? Its not around the injection cite

  7. Quote Originally Posted by rizzo
    Whats syringes have to do with it? Its not around the injection cite
    Some people like to inject subq which cud have been a possible explanation because the oil can sit under the skin leaving a red patch. Jus tryin to help yo

  8. Quote Originally Posted by machorox123 View Post

    Some people like to inject subq which cud have been a possible explanation because the oil can sit under the skin leaving a red patch. Jus tryin to help yo
    Very good thinking man. That came to mind for me as well.
    The advice I give is just that... Advice, purely my opinion. Not medical advice

  9. Got you. Thanks
  

  
 

Similar Forum Threads

  1. Side Effects of HGH and TEST booster????
    By zack ramey in forum Supplements
    Replies: 21
    Last Post: 11-08-2008, 01:19 AM
  2. Side-effects/signs of low test
    By RyanOFelt in forum Nutrition / Health
    Replies: 11
    Last Post: 02-13-2008, 01:50 PM
  3. Side effects with Test Enanthate??
    By PUMPITUP22 in forum Anabolics
    Replies: 5
    Last Post: 12-27-2006, 02:24 PM
  4. new 4ad cycle causing 1 test side effects
    By Yimen E.Cricket in forum Anabolics
    Replies: 3
    Last Post: 02-14-2004, 09:55 AM
  5. 1-Test cyp and side effects
    By badbart in forum Anabolics
    Replies: 1
    Last Post: 10-17-2003, 04:35 AM
Log in
Log in